RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 51, Issue 2  


To the 75th birthday of A. A. Borovkov
N. N. Vakhania, I. A. Ibragimov, V. P. Maslov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai, D. M. Chibisov, A. N. Shiryaev, I. S. Borisov, V. I. Lotov, A. A. Mogul'skii, S. G. Foss
257
On large and superlarge deviations for sums of independent random vectors under the Cramer condition. I
A. A. Borovkov, A. A. Mogul'skii
260
Unconditional convergence of weakly sub gaussian series in Banach spaces
N. N. Vakhania, V. V. Kvaratskheliya
295
Importance sampling for simulation of large and moderate deviation probabilities of tests and estimators
M. S. Ermakov
319
Local invariance principle for independent and identically distributed random variables
J.-Ch. Breton, Yu. A. Davydov
333
On the maximum term of MA and Max-AR models with margins in Anderson's class
A. Hall, M. da Graça Temido
358

Short Communications
Asymptotic properties of conditional quantiles for a class of symmetric distributions
E. M. Knutova, S. Ya. Shatskikh
374
Growth of sums of pairwise independent random variables with infinite means
V. M. Kruglov
382
Limit theorems for a model of interacting two-types particles generalizing the Bartlett–McKendrick epidemic process
M. Mirzaev, A. N. Startsev
385
On probability and moment inequalities for supermartingales and martingales
S. V. Nagaev
391
Stability of the nonlinear stochastic process approximizing a system of interacted particles
P. N. Yarykin
400
Risk averse asymptotics and the optional decomposition
P. Grandits, Ch. Summer
409
Central limit theorem for certain classes of dependent random variables
M. Kaminski
418
Some remarks on an interpolation problem of A. M. Yaglom
L. Klotz
425
On the CLT for means under the rotation action. II
M. Weber
433

News of Scientific Life
Congratulation to V. M. Buhshtaber
444

Letter to the Editor
On Zhulev's paper “On large deviations. II”
A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko
445
Errata to the paper in v. 50, no. 4, p. 774–776
A. Ya. Kuznetsova
446
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019